# SDR SIMA2018122015002

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COCKPIT BULKHEAD AFT LOWER WEB HAS OBLONGED RIVET HOLES. -C/A-REPAIRED L/H COCKPIT BULKHEAD LOWER WEB AT FS280.00 IAW SRM 53-11-10.
